|Change of Medication- Liver
Apr 30, 2017
Hello Doc...I write from Argentina,,sorry for my english...My doc changed my meds because lipids problems... I was with Kaletra+ Raltegravir and now Darunavir + Raltegravir. (Now two months). I am resistent to all INNTI. There are a problem with muy labs,,,,ALT (liver) up from 28U/L (03/02/17) to 73 U/L (20/04/2017). AST up from 24 (03/02/2017) to 34 U/L (03/02/2017). Alkaline Phosphatase without changes (55 U/L). As you see, there is a significative increse of ALT...Is that normal with the med change until the body get accustomed to darunavir? Thank you!!!!
Response from Dr. Holodniy
I am not concerned. Although you don't indicate whether any other medications or over-the-counter medications or products were taken, that increase is within a 2-fold increase for ALT and could certainly be associated with the change to darunavir.
Genvoya pills and supplements
- Should I Get Tested After Giving Handjob?
- Is Muscle Ache An Acute Symptom Of AIDS?
- Is Sore On Penis A Sign Of Acute HIV Infection?
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Tingling In Feet After Licking Genital Worried I Have HIV
- How Fast Do Genital Warts Spread?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.